MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY 21+; CATHETER, PERCUTANEOUS

MICROVENTION, INC. HEADWAY 21+; CATHETER, PERCUTANEOUS
Model Number MC212156S
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the returned device found exposed braid and damaged/delaminated ptfe at the hub transition; furthermore, an in-house stent could not be inserted into the microcatheter, which is consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the exposed braid, but this condition is consistent with a deviation in the manufacturing process and will be addressed per the quality system process.A capa has been initiated.The damaged ptfe lining is consistent with attempting to advance a stent into the microcatheter with exposed braid.
 
Event or Problem Description
As reported: used a headway21 and attempted to deliver a competitor flow diverter with it, but unfortunately it didn¿t work.According to both packages, they should have been compatible.The competitor flow diverter could not be pushed through the headway21.The physician noticed strong friction when pushing it forward.For case completion, they used a different microcatheter to implant the competitor flow diverter, and this went smoothly without any complications.Patient is doing fine! when the device was received for evaluation, the investigation findings found an exposed braid at the hub transition.

Brand Name
HEADWAY 21+
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23825610
Report Number2032493-2025-90717
Device Sequence Number9030421
Product Code DQY
UDI-Device Identifier00842429117484
UDI-Public(01)00842429117484(11)240701(17)270630(10)0000641350
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC212156S
Device Lot Number0000641350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALT SILK VISTA FLOW DIVERTER.
Patient SexUnknown